# SDR DALA2015080804886

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT RT WING FUEL TANK ACCESS PLATE 1456C. CORROSION ON COUNTERSINK HOLES AT ACCESS PLATE NR 1456C WAS REMOVED AND MEASURED. MAX DIAMETER ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED ON 3 ADJACENT HOLES IS 0.580".  THEREFORE ITS OUT OF LIMITS IAW SRM 51-22 -2A AND WAS REPLACED.
